# SDR AWXA200200368

- Difficulty date: April 8, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651960337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND AT FORWARD CABIN LT INBOARD SIDE BS 360-380, STR 17 LT WEB AND STR 17 LT CHORD.  MAINTENANCE REMOVED DAMAGED WEB AND OUTER CHORD BETWEEN BS 360 AND BS 380, FABRICATED A NEW WEB AND OUTER CHORD, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-4, FIG 1, PG 16 AND SRM 51-10-1, PG 8 DWG 65-19603.
